# SDR PCAA0111144

- Difficulty date: October 20, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 25,006 hours, 27,878 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 88255
- Condition: Worn
- Location: Nlg
- Component: Nlg Strut
- Component part number: 8800133
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION OF NOSE GEAR FOR WEAR IN TRAILING ARM LINK ASSEMBLY, TRAILING ARM LINK AND PIN FOUND WORN.REPLACED NOSE GEAR TRAILING ARM LINK , LOWER PIN, AND O RING. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
